# SDR EPUA2019040331001

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Aircraft time: 36,732 hours
- Engine: Lyc LTIO540J2B
- Engine time: 1,225 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Tube
- Condition: Loose
- Location: Nr 2 Cyl Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED " RIGHT ENGINE FAILURE ON TAKEOFF". MAINTENANCE INSPECTED THE RIGHT ENGINE AND DETERMINED THAT THE HARDWARE FOR #2 ENGINE , #2 CYLINDER INTAKE TUBE WAS LOOSE. REMOVED ASSOCIATED GASKET AND O-RING FOR INTAKE TUBE AND SECURED INTAKE TUBE AS REQUIRED.  ENGINE GROUND RUNS WERE PERFORMED WITH NO OTHER DISCREPANCIES NOTED.
